# SDR AALA202202171758

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 18,257 hours, 6,988 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Latch
- Condition: Sticks
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT FRAME STICKS. LUBRICATED FLIGHT DECK DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
